Posted by cubbybear on February 25, 2003, at 10:05:32
In reply to Re: For LyndaK--depression emergency, posted by LyndaK on February 25, 2003, at 2:19:15
This note will be relatively short, compared to the last few. I don't have much to say tonight that I haven't said before, regarding my depression/anxiety torture. It just seems to be getting worse by the day.
I just happened to re-read our entire thread of posts and noticed how we were talking some days back about how I'd feel after I stopped taking the Aurorix. Do you remember? Well, that stuff has been out of my body for about 5 days now (it has an incredibly short half-life of just a few hours) and the bad news is that I DO feel worse than I did when I was on it. (So I've gone from horrible to extra-horrible). That seems to imply that MAYBE the Aurorix helped make my depression worse over the course of the trial, but maybe it didn't. Am I making sense?
The only thing I know for sure, is that I DON"T feel any better after stopping it, as some of the other posters had experienced. (Well, it's "water under the bridge now,"--we may never know for sure.)
I'm now smack in the midst of that transition period without ANY AD med in my system (assuming, of course, that all goes as planned and I start the Parnate next Monday.)
Today, I finished the very last of my chores at school for the academic year--turning in the grades-- and that was it. So now, that the contract is up, I'm technically unemployed. I came home in mid-day and hit the bed, sitting there utterly immobilized and couldn't shake myself to do anything. From there, it was the usual feelings of utter blackness and fear to no end. Even phone calls to my couplle of friends/colleagues did me no good, and I guess they're feeling totally pestered with me by now. And that 17 hour plane odyssey--I couldn't even begin to talk about my fears about surviving that.
You told me that I could post every day if necessary; and so I am.